Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/multiple-sclerosis/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    ABOUT DEPRESSION...
    avatar
    zaljo65 posted:
    HI I NEED HELP,I'M ON REBIF I THINK IS WORKING THE PAIN ON MY SHOULDERS IS ONLY AT NIGHT STILL HAVE FATIGUE AND OTHER SINTOMS BUT I'M WORRY BECAUSE I FELL SO DEPRESS I BELIEVE IS THE MEDICATION, WHAT TO DO ANY IDEAS,SOMETIMES I FELL LIKE DOING NOTHING,REALLY NEED HELP....
     
    avatar
    Rory26312 responded:
    Hi Zal

    One of the major side effects of all the interfurons is depression. You obviousbly feel that this is true for you . That been the case you have to talk to your neuro about other options for Disease modifying therapies (DMT's).

    Copaxane is the only injectible open to you as all the other are interfurons of some sort . There is tysabri as well as some of the newer oral meds to consider as well.

    Talk to your neuro and come up with a new plan that suits you as depression caused by meds is something you do not have to live with.

    Rory
     
    avatar
    zaljo65 replied to Rory26312's response:
    HI RORY...
    I APRECIATED YOUR COMENT WILL TALK TO MY DOCTOR,I PROBABLY WILL TRY THEORAL MEDICATION, I HATE THE INYECTION BUT SINCE I NEED THEM...THANKS AGAING...ZALJO


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    certified nursing assistant (CNA)
    I am a care giver who have had vast experience with MS patient and i do travel with my client/s. If some one out there who is looking for a ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.